# SDR SWAA2024012939679

- Difficulty date: January 10, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 27,158 hours, 13,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY SUB THRESHOLD WEB MULTIPLE AREAS AROUND NUT PLATE HOLES BS440+5' TO BS490' RBL 26 WL156<[01] REMOVED; LOCATED; DRILLED; AND INSTALLED FWD CARGO BAY SUB THRESHOLD WEB BS440 TO BS492 RBL 26 WL156 IAW SRM 51-40-02-0G-0 AND DWG 143A8330;[02] CORROSION ON WEB WAS FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED WEB AS PER SRM 51-40-02-0G-0 AND DWG 143A8330.;[03] INCORRECT LABOR ROW WAS SELECTED FOR CORRECTION ACTION STEP 2.;[04] CORROSION ON WEB WAS FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED WEB AS PER SRM 51-40-02-0G-0 AND DWG 143A8330.;[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE.
